MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CR VIVACIT-E 40MM BRNG STD; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. CR VIVACIT-E 40MM BRNG STD; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 110030777, cr 40mm glenosphere +3mm cocr, lot # 64416228; catalog #: 010000589, comp rvrs 25mm bsplt ha+adptr, lot # 463950; catalog #: 115397, comp rvs cntrl 6.5x35mm st/rst, lot # 417920; catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 324240; catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 216930; catalog #: 180555, comp lk scr 3.5hex 4.75x40 st, lot # 257410; catalog #: 180554, comp lk scr 3.5hex 4.75x35 st, lot # 044220; catalog #: 405889, comp rvs 2.7mm dia drl, lot # 122470; catalog #: 405883, comp rvs 3.2mm drl, lot # 180520; catalog #: 110031399, mini tray std cocr +0 offset, lot # 64873939; catalog #: 113635, comp primary stem 15mm mini, lot # 64488930.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00392.Product location unknown.
 
Event or Problem Description
It was reported that patient underwent left reverse total shoulder arthroplasty approximately 9 weeks ago.Subsequently, patient went in for follow up visit and x-rays showed joint dislocation.Patient underwent revision procedure about 2 weeks later for pain and dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CR VIVACIT-E 40MM BRNG STD
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11331778
Report Number0001822565-2021-00393
Device Sequence Number16402606
Product Code KWS
UDI-Device Identifier00887868231582
UDI-Public(01)00887868231582(17)250131(10)64597881
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberN/A
Device Catalogue Number110031427
Device Lot Number64597881
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer05/26/2021
Initial Report FDA Received Date02/16/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight145